Browse Title Index

Issue Title
Vol 36, No 17 (2022) Common fixed point theorem for C-class functions in complete metric spaces with application Abstract
Rakesh Tiwari, Shashi Thakur, Andreea Fulga
Vol 35, No 8 (2021) Common Fixed point theorem for modified Kannan enriched contraction pair in Banach spaces and its Applications Abstract
Rizwan Anjum, Mujahid Abbas
Vol 30, No 12 (2016) Common Fixed Point Theorems for Asymptotically Regular Mappings on Ordered Orbitally Complete Metric Spaces with an Application to Systems of Integral Equations Abstract   PDF
Hemant Kumar Nashine, Zoran Kadelburg
Vol 38, No 5 (2024) Common Fixed Point Theorems For Generalized Orthogonal Contrctions Abstract
vildan ozturk
Vol 32, No 2 (2018) Common Fixed Point Theorems for Multi-Valued Weak Contractive Mappings in Metric Spaces with Graphs Abstract   PDF
Phikul Sridarat, Suthep Suantai
Vol 37, No 11 (2023) Common fixed points for set-valued generalized contractions on a metric space with graphical structure Abstract
Pallab Maiti, Asrifa Sultana
Vol 37, No 3 (2023) Common solutions for a monotone variational inequality problem and an infinite family of inverse strongly monotone non-self operators Abstract
Nguyen Buong
Vol 37, No 15 (2023) Commutant hypercyclicity of Hilbert space operators Abstract
Karim Hedayatian, Mohammad Namegoshayfard
Vol 36, No 16 (2022) Commutative Neutrix Convolution Product of Generalized Fresnel Sine Integrals and Applications Abstract
Limonka Koceva Lazarova, Marija Miteva, Teuta Jusufi-Zenku
Vol 31, No 7 (2017) Commutativity of Banach Algebras Characterized by Primitive Ideals and Spectra Abstract   PDF
Amin Hosseini
Vol 37, No 21 (2023) Commutators of parameter Marcinkiwicz integral with functions in Campanato spaces on Orlicz-Morrey spaces Abstract
Heng Yang, Jiang Zhou
Vol 34, No 2 (2020): Proceedings of the first Mediterranean International Conference of Pure & Applied Mathematics and Related Areas Commutators of the B-Maximal operator and B-Maximal Commutators Abstract
Simten Bayrakci
Vol 35, No 5 (2021) Compact ADI method for two-dimensional Riesz space fractional diffusion equation Abstract
Sohrab Valizadeh, Alaeddin Malek, Abdollah Borhanifar
Vol 33, No 7 (2019) Compact complement topologies and k-spaces Abstract
Kyriakos Keremedis, Cenap Özel, Artur Piękosz, Mohammed Al Shumrani, Eliza Wajch
Vol 30, No 5 (2016) Compactness and D-Boundedness in Menger’s 2-Probabilistic Normed Spaces Abstract   PDF
Harikrishnan P K, Bernardo Lafuerza Guillen, Ravindran K T
Vol 36, No 17 (2022) Compactness criteria and spectra of some infinite lower triangular matrices Abstract
Saad Rashad El-Shabrawy
Vol 37, No 20 (2023) Compactness of boundary value problems for impulsive integro-differential equation Abstract
Moustafa Beddani, Hamid Beddani
Vol 37, No 30 (2023) Compactness via Summability and Sequential Definitions of Connectedness in Neutrosophic Spaces Abstract
Ahu Acikgoz, Hüseyin Cakalli, Ferhat Esenebel
Vol 31, No 5 (2017) Comparability of Lower Attouch–Wets Topologies Abstract   PDF
Marco Rosa, Paolo Vitolo
Vol 37, No 16 (2023) Comparative index and Hörmander index in finite dimension and their connections Abstract
Julia Elyseeva, Peter Sepitka, Roman Simon Hilscher
Vol 37, No 12 (2023) Comparison of $F$-contraction and $\varphi$-contractions Abstract
Marija S. Cvetković
Vol 37, No 29 (2023) Comparison of proper shape and proper shape over finite coverings Abstract
Nikita Shekutkovski, Abdulla Buklla
Vol 30, No 5 (2016) Comparison of Spectral Invariants in Lagrangian and Hamiltonian Floer Theory Abstract   PDF
Jelena Katic, Darko Milinkovic, Jovana Djuretic
Vol 28, No 6 (2014) Comparison of strong and statistical convergences in some families of summability methods Abstract   PDF
Anne Tali
Vol 32, No 6 (2018) Comparison results for Proper Double Splittings of Rectangular Matrices Abstract   PDF
Kusuma Appi Reddy, Tamminana Kurmayya
Vol 31, No 9 (2017) Compatible Adjacency Relations for Digital Products Abstract   PDF
Sang-Eon Han
Vol 33, No 18 (2019) Complement of the generalized total graph Abstract
Thirugnanam Tamizh Chelvam, M Balamurugan
Vol 29, No 4 (2015) Complemented graphs and blow-ups of Boolean graphs, with applications to co-maximal ideal graphs Abstract   PDF
Jin Guo, Tongsuo Wu, Meng Ye
Vol 35, No 2 (2021) Complete and complete moment convergence for arrays of rowwise asymptotically almost negatively associated random variables under the sub-linear expectations Abstract
Dawei Lu, Jingyao Cong, Yanchun Yang
Vol 33, No 1 (2019) Complete Convergence and Complete Moment Convergence for Arrays of Rowwise Asymptotically Almost Negatively Associated Random Variables Abstract   PDF
Haiwu Huang, Qingxia Zhang, Hang Zou, Xiongtao Wu
Vol 31, No 5 (2017) Complete Convergence and Complete Moment Convergence for Extended Negatively Dependent Random Variables Abstract   PDF
Aiting Shen, Yu Zhang, Wenjuan Wang
Vol 34, No 4 (2020) Complete convergence and complete moment convergence for negatively dependent random variables under sub-linear expectations Abstract
Qunying Wu, Yuanying Jiang
Vol 28, No 3 (2014) Complete convergence for weighted sums of a class of random variables Abstract   PDF
Xuejun Wang
Vol 30, No 12 (2016) Complete Convergence for Weighted Sums of Weakly Negative Dependent of Random Variables Abstract   PDF
Habib Naderi, Mohammad Amini, Abolghasem Bozorgnia
chang liu
Vol 37, No 24 (2023) Complete forcing numbers of catacondensed phenylene systems Abstract
Lina Wei, Hong Bian, Haizheng Yu, Guocan Lin
Vol 32, No 2 (2018) Complete Heyting Algebra-Valued Convergence Semigroups Abstract   PDF
T M G Ahsanullah, Fawzi Al-Thukair
Vol 32, No 4 (2018) Complete Moment Convergence for Sung’s Type Weighted Sums of ρ* -Mixing Random Variables Abstract   PDF
Wei Li, Pingyan Chen, Soo Hak Sung
Vol 31, No 14 (2017) Complete Moment Convergence for Weighted Sums of Extended Negatively Dependent Random Variables Abstract   PDF
Yang Ding, Xufei Tang, Xin Deng, XueJun Wang
Vol 31, No 5 (2017) Complete Moment Convergence for Weighted Sums of Negatively Orthant Dependent Random Variables Abstract   PDF
XueJue Wang, Zhiyong Chen, Ru Xiao, Xiujuan Xie
Vol 34, No 10 (2020) Complete moment convergence for weighted sums of pairwise negatively quadrant dependent random variables Abstract
Xuejun Wang
Vol 36, No 8 (2022) Complete moment convergence for weighted sums of widely orthant dependent random variables and its application in nonparametric regression model Abstract
Aonan Zhang, Yawen Yu, Yan Shen
Vol 33, No 10 (2019) Completeness of a normed space via strong p-Cesàro convergence Abstract
Soledad Moreno-Pulido
Vol 31, No 16 (2017) Completion of Locally Convex Cones Abstract   PDF
Davood Ayaseh, Asghar Ranjbari
Vol 36, No 7 (2022) Complex Symmetry and Normality of Toeplitz Composition Operators on the Hardy space Abstract
Anuradha Gupta, Aastha Malhotra
Vol 33, No 19 (2019) Complexiton solutions for Complex Kdv equation by Optimal Homotopy Asymptotic Method Abstract
Noor Saeed Khan, Samina Zuhra, Saeed Islam, Rashid Nawaz
Vol 33, No 14 (2019) Composite steepest-descent method for the triple hierarchical variational inequalities Abstract
yonghong Yao, Lu-Chuan Ceng, Jen-Chih Yao
Vol 35, No 1 (2021) Composition of wavelet transform and Wave packet transform involving Kontorovich-Lebedev transform Abstract
Sandeep Kumar Verma
Vol 38, No 7 (2024) Composition operators from the space of exponential Cauchy Kernels generated by special measures Abstract
Ajay K. Sharma, Shayesta Farooq, M. Mursaleen
Vol 36, No 18 (2022) Composition operators on normal weight Dirichlet space Abstract
Tang Pengcheng, Zhang Xuejun
Vol 35, No 14 (2021) Composition Results of Stepanov $(\mu,\nu)$-Pseudo Almost Automorphic Functions Abstract
Amor Rebey
Vol 32, No 10 (2018) Computation of k-ary Lyndon words using generating functions and their differential equations Abstract
Irem Kucukoglu, Yilmaz Simsek
Vol 38, No 7 (2024) Computation of Krein space numerical ranges of 2x2 matrices Abstract
Il Ju An, Jaeseong Heo
Vol 30, No 11 (2016) Computation of Replicated Exercise Prices by Using Positive Bases Abstract   PDF
Vasilios N Katsikis
Vol 30, No 1 (2016) Computation of the greatest regular equivalence Abstract   PDF
Ivan Bora Stanković, Ivana Micić, Zorana Jančić
Vol 37, No 15 (2023) Computation of the iterated Aluthge, Duggal, and Mean transforms Abstract
Min Woo Park, Ji Eun Lee
Vol 33, No 4 (2019): The 20th Geometrical Seminar 2018 Computational geometry as a tool for studying root-finding methods Abstract
Ivan Miodrag Petkovic, Lidija Zoran Rancic
Vol 34, No 7 (2020) Computer tools for the construction and analysis of some efficient root-finding simultaneous methods Abstract
Ivan Petkovic, Djordje Herceg
Vol 30, No 2 (2016) Computing {2,4} and {2,3}-inverses using SVD and SVD like factorizations Abstract   PDF
Bilall I Shaini
Vol 33, No 12 (2019) Computing bifurcations behavior of mixed type singular time-fractional partial integrodifferential equations of Dirichlet functions types in Hilbert space with error analysis Abstract
Omar Abed Elkareem Abu Arqub
Vol 38, No 7 (2024) Computing c-numerical range of diferential operator matrices Abstract
Ahmed Muhammad, Wlat Hamad
Vol 29, No 5 (2015) Computing the ($k$-)monopoly number of direct product of graphs Abstract   PDF
Dorota Kuziak, Iztok Peterin, Ismael Gonzalez Yero
Vol 30, No 13 (2016) Comultiplication Structures for a Wedge of Spheres Abstract   PDF
Dae-Woong Lee
Vol 32, No 9 (2018) Concavity in Fractional Calculus Abstract
Paul Eloe, Jeffrey Thomas Neugebauer
Vol 38, No 9 (2024) Concircular Curvature Tensor Of Nearly Cosymplectic Manifolds In Terms Of The Generalized Tanaka-Webster Connection Abstract
gulhan ayar
Vol 37, No 12 (2023) Concomitants of Generalized Order Statistics from Huang- Kot Farlie- Gumble- Morgenstern Types Bivariate Distribution- Some Information Measures Abstract
Haroon M Barakat, Afaf Syam
Vol 32, No 9 (2018) Concomitants of Order Statistics and Record Values from General Farlie-Gumble-Morgenstern Type Bivariate-Generalized Exponential Distribution Abstract
Haroon Barakat, El-Sayed Nigm, Afaf Syam
Vol 33, No 6 (2019) Condition numbers of the least squares problems with multiple right-hand sides Abstract
Lingsheng Meng
Vol 36, No 11 (2022) Condition numbers related to the core inverse of a complex matrix Abstract
Dijana Mosic
Vol 38, No 7 (2024) Condition pseudospectrum of direct sum of operators on sequence Banach Spaces Abstract
Mayssa Zayed
Vol 36, No 13 (2022) Conditional distributivity of semi-t-operators over conjunctive uninormsnctive uninorms Abstract
Ivana Stajner-Papuga, Dragan Jočić
Vol 37, No 26 (2023) Conditional Wiener integral associated with Gaussian processes and applications Abstract
Jae Gil Choi
Vol 31, No 12 (2017) Conditions for Approaching the Origin without Intersecting the x-axis in the Li´enard Plane Abstract   PDF
Asadollah Aghajani, Mohsen Mirafzal, Donal O'Regan
Vol 29, No 10 (2015): The 13th Serbian Mathematical Congress Conditions for the equivalence of power series and discrete power series methods of summability Abstract   PDF
Sefa Anil Sezer, Ibrahim Canak
Vol 36, No 3 (2022) Conditions under which convergence of a sequence or its certain subsequences follows from deferred Ces\`{a}ro summability Abstract
Sefa Anıl Sezer, İbrahim Çanak, Hemen Dutta
Vol 37, No 2 (2023) Confidence ellipses for simple regression parameters with stongly mixing errors. Abstract
Abd elkader ELMOUMEN, Halima ZEROUATI, Abdelnasser DAHMANI
Vol 38, No 9 (2024) Conformable Cosine Family and Nonlinear Fractional Differential Equations Abstract
Abdelmjid Benmerrous, Lalla saadia Chadli, Abdelaziz Moujahid, M'hamed Elomari, Said Melliani
Vol 36, No 8 (2022) Conformable Fractional Fourier Transformation of Tempered Distributions Abstract
Saleh Ali Abdullah
aykut has, beyhan yılmaz, hüseyin yıldırım, abdullah akkurt
Vol 38, No 2 (2024) Conformal $(\si,\t)$-Derivations on Lie conformal algebras Abstract
Tianqi Feng, Jun Zhao, Liangyun Chen
Bahar Kırık, Füsun Özen Zengin
Vol 33, No 4 (2019): The 20th Geometrical Seminar 2018 Conformal semi-invariant Riemannian maps from almost Hermitian manifolds Abstract
Bayram Şahin, Şener Yanan
Vol 36, No 5 (2022) Conformal semi-slant Riemannian maps from almost Hermitian manifolds onto Riemannian manifolds Abstract
Şener Yanan
Vol 37, No 24 (2023) Conformal vector fields and geometric solitons on the tangent bundle with the ciconia metric Abstract
Aydin GEZER, Lokman BILEN, Uday Chand DE
Vol 37, No 17 (2023) Conformal vector fields on f-cosymplectic manifolds Abstract
Arpan Sardar, Uday Chand De, Young Jin Suh
Vol 30, No 9 (2016) Conjugate Connections with Respect to a Quadratic Endomorphism and Duality Abstract   PDF
Cornelia-Livia Bejan, Mircea Crasmareanu
Vol 32, No 15 (2018) Conjugate direction method to solve system of Sylvester matrix equations related to control systems Abstract
Masoud Hajarian
Vol 38, No 9 (2024) Connectedness and Approximative Properties of Sets in Asymmetric Spaces Abstract
Alexey Alimov, Igor' G. Tsar'kov
Vol 34, No 2 (2020): Proceedings of the first Mediterranean International Conference of Pure & Applied Mathematics and Related Areas Connectedness Criteria for Graphs by Means of Omega Invariant Abstract
Utkum Sanli, Feriha Celik, Sadik Delen, Ismail Naci Cangul
Vol 29, No 4 (2015) Connectedness of ideal topological spaces Abstract   PDF
Shyamapada Modak
Vol 31, No 18 (2017) Connectedness of Ordered Rings of Fractions of C(X) with the m-Topology Abstract   PDF
Alireza Salehi
Vol 34, No 5 (2020) Connecting Quantum Calculus and Harmonic Starlike Functions Abstract
Om P. Ahuja, Asena Çetinkaya
Vol 38, No 9 (2024) Connection Graphs for 3-Triangulations of Toroids Abstract
Nada Mladenović, Milica Stojanović
Salma Shaheen, Muhammad Shabir
Vol 37, No 17 (2023) Consensus of NMASs with MSTs Subjected to DoS Attacks Under Event-triggered Control Abstract
Xia Zhou, Ya Chun Huang, De Jin Cao, Bing Wan Liu, Xuan Mei Xi
Vol 29, No 5 (2015) Conservative Matrices in Summability of Series Abstract   PDF
Dansheng Yu
Vol 30, No 3 (2016): International Conference on Recent Advances in Pure and Applied Mathematics 2015 Constant Curvature Ratios in $L^6$ Abstract   PDF
Esen Iyigün
Vol 31, No 3 (2017) Constraint Qualifications in Nonsmooth Multiobjective Optimization Problem Abstract   PDF
Rekha Gupta, Manjari Srivastava
Vol 31, No 4 (2017): The International Conference on Advancements in Mathematical Sciences 2015 Constructing a Basis from Systems of Eigenfunctions of one not Strengthened Regular Boundary Value Problem Abstract   PDF
Makhmud Abdysametovich Sadybekov, Gulnara Dildabek, Aizhan Tengayeva
Vol 38, No 6 (2024) Constructing relay fusion frames in Hilbert spaces Abstract
Guoqing Hong
901 - 1000 of 4580 Items << < 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 > >>